# SDR R61A2025030800125

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N752
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000689
- Aircraft time: 16,455 hours, 11,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CFLLL FLOOR GUSSET HAS LEVEL 2 CORROSION. . REPLACED GUSSET IAW SRM 51-43-03
